Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


itching
Apr 2, 2010

started taking truvada and nevirapin about 2 weeks ago,but av had diarhoea and am itching which is giving me rashes this were actually the reasons why i took a test in initially, what do i do about them

Response from Dr. Henry

Itching after starting nevirapine and Truvada is most often due a reaction to the nevirapine (needs to be carefully monitored) or related to immune reconstitution often with flare-ups of preexisiting skin problems. Can be tough to sort out so recommend being seen by your HIV specialist sometimes with help of skin specialist (dermatologist). KH



Previous
Extremley worried
Next
Best treatment for moderate to severe psoriasis for newly diagnosed

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement